{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2026,3,29]],"date-time":"2026-03-29T21:53:51Z","timestamp":1774821231722,"version":"3.50.1"},"reference-count":12,"publisher":"Elsevier BV","issue":"1","license":[{"start":{"date-parts":[[2013,2,1]],"date-time":"2013-02-01T00:00:00Z","timestamp":1359676800000},"content-version":"tdm","delay-in-days":0,"URL":"https:\/\/www.elsevier.com\/tdm\/userlicense\/1.0\/"},{"start":{"date-parts":[[2013,2,1]],"date-time":"2013-02-01T00:00:00Z","timestamp":1359676800000},"content-version":"tdm","delay-in-days":0,"URL":"https:\/\/www.elsevier.com\/legal\/tdmrep-license"}],"content-domain":{"domain":["clinicalkey.com","clinicalkey.com.au","clinicalkey.es","clinicalkey.fr","clinicalkey.jp","elsevier.com","sciencedirect.com"],"crossmark-restriction":true},"short-container-title":["Journal of Clinical Anesthesia"],"published-print":{"date-parts":[[2013,2]]},"DOI":"10.1016\/j.jclinane.2012.06.007","type":"journal-article","created":{"date-parts":[[2012,12,16]],"date-time":"2012-12-16T12:30:44Z","timestamp":1355661044000},"page":"58-61","update-policy":"https:\/\/doi.org\/10.1016\/elsevier_cm_policy","source":"Crossref","is-referenced-by-count":6,"title":["Atypical involuntary movements following fentanyl anesthesia"],"prefix":"10.1016","volume":"25","author":[{"given":"Hou-Chuan","family":"Lai","sequence":"first","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Mei-Hua","family":"Hu","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Wen-Jinn","family":"Liaw","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Chueng-He","family":"Lu","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Go-Shine","family":"Huang","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]}],"member":"78","reference":[{"key":"10.1016\/j.jclinane.2012.06.007_bb0005","doi-asserted-by":"crossref","first-page":"371","DOI":"10.1016\/j.mcna.2008.09.002","article-title":"Movement disorders","volume":"93","author":"Harris","year":"2009","journal-title":"Med Clin North Am"},{"key":"10.1016\/j.jclinane.2012.06.007_bb0010","doi-asserted-by":"crossref","first-page":"727","DOI":"10.1111\/j.1365-2044.2004.03855.x","article-title":"Dystonic reaction following anaesthesia","volume":"59","author":"Sinclair","year":"2004","journal-title":"Anaesthesia"},{"key":"10.1016\/j.jclinane.2012.06.007_bb0015","doi-asserted-by":"crossref","first-page":"413","DOI":"10.1111\/j.1365-2044.2004.03730.x","article-title":"Dystonic reaction to cyclizine","volume":"59","author":"Michailidou","year":"2004","journal-title":"Anaesthesia"},{"key":"10.1016\/j.jclinane.2012.06.007_bb0020","doi-asserted-by":"crossref","first-page":"365","DOI":"10.1097\/00000542-199108000-00029","article-title":"Spastic torticollis during general anesthesia: case report and review of receptor mechanisms","volume":"75","author":"Stemp","year":"1991","journal-title":"Anesthesiology"},{"key":"10.1016\/j.jclinane.2012.06.007_bb0025","doi-asserted-by":"crossref","first-page":"1237","DOI":"10.1097\/00000539-200205000-00034","article-title":"Dystonic reaction to propofol attenuated by benztropine (cogentin)","volume":"94","author":"Schramm","year":"2002","journal-title":"Anesth Analg"},{"key":"10.1016\/j.jclinane.2012.06.007_bb0030","doi-asserted-by":"crossref","first-page":"901","DOI":"10.1111\/j.1460-9592.2007.02250.x","article-title":"Dystonic reaction following general anesthesia in a 2-month-old infant","volume":"17","author":"Kawana","year":"2007","journal-title":"Paediatr Anaesth"},{"key":"10.1016\/j.jclinane.2012.06.007_bb0035","doi-asserted-by":"crossref","first-page":"1359","DOI":"10.1111\/j.1365-2044.2009.06068.x","article-title":"Naloxone-responsive acute dystonia and parkinsonism following general anaesthesia","volume":"64","author":"Iselin-Chaves","year":"2009","journal-title":"Anaesthesia"},{"key":"10.1016\/j.jclinane.2012.06.007_bb0040","first-page":"150","article-title":"Anesthesia-related periodic involuntary movement in an obstetrical patient for cesarean section under epidural anesthesia: a case report","volume":"65","author":"Martinez","year":"1997","journal-title":"AANA J"},{"key":"10.1016\/j.jclinane.2012.06.007_bb0045","doi-asserted-by":"crossref","first-page":"844","DOI":"10.1016\/S1474-4422(09)70183-8","article-title":"Treatment of hyperkinetic movement disorders","volume":"8","author":"Jankovic","year":"2009","journal-title":"Lancet Neurol"},{"key":"10.1016\/j.jclinane.2012.06.007_bb0050","first-page":"828","article-title":"Acute dystonia in a 14-yr-old following propofol and fentanyl anaesthesia","volume":"84","author":"Bragonier","year":"2000","journal-title":"Br J Anaesth"},{"key":"10.1016\/j.jclinane.2012.06.007_bb0055","doi-asserted-by":"crossref","first-page":"48","DOI":"10.1097\/WNF.0b013e31817e23e3","article-title":"Fentanyl-induced bradykinesia and rigidity after deep brain stimulation in a patient with Parkinson disease","volume":"32","author":"Zesiewicz","year":"2009","journal-title":"Clin Neuropharmacol"},{"key":"10.1016\/j.jclinane.2012.06.007_bb0060","doi-asserted-by":"crossref","first-page":"339","DOI":"10.1016\/0887-8994(96)00062-8","article-title":"Acute neurotoxicity of meperidine in an infant","volume":"14","author":"Saneto","year":"1996","journal-title":"Pediatr Neurol"}],"container-title":["Journal of Clinical Anesthesia"],"original-title":[],"language":"en","link":[{"URL":"https:\/\/api.elsevier.com\/content\/article\/PII:S0952818012003741?httpAccept=text\/xml","content-type":"text\/xml","content-version":"vor","intended-application":"text-mining"},{"URL":"https:\/\/api.elsevier.com\/content\/article\/PII:S0952818012003741?httpAccept=text\/plain","content-type":"text\/plain","content-version":"vor","intended-application":"text-mining"}],"deposited":{"date-parts":[[2025,10,16]],"date-time":"2025-10-16T08:59:49Z","timestamp":1760605189000},"score":1,"resource":{"primary":{"URL":"https:\/\/linkinghub.elsevier.com\/retrieve\/pii\/S0952818012003741"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2013,2]]},"references-count":12,"journal-issue":{"issue":"1","published-print":{"date-parts":[[2013,2]]}},"alternative-id":["S0952818012003741"],"URL":"https:\/\/doi.org\/10.1016\/j.jclinane.2012.06.007","relation":{},"ISSN":["0952-8180"],"issn-type":[{"value":"0952-8180","type":"print"}],"subject":[],"published":{"date-parts":[[2013,2]]},"assertion":[{"value":"Elsevier","name":"publisher","label":"This article is maintained by"},{"value":"Atypical involuntary movements following fentanyl anesthesia","name":"articletitle","label":"Article Title"},{"value":"Journal of Clinical Anesthesia","name":"journaltitle","label":"Journal Title"},{"value":"https:\/\/doi.org\/10.1016\/j.jclinane.2012.06.007","name":"articlelink","label":"CrossRef DOI link to publisher maintained version"},{"value":"article","name":"content_type","label":"Content Type"},{"value":"Copyright \u00a9 2013 Elsevier Inc. All rights reserved.","name":"copyright","label":"Copyright"}]}}